| Model Number |
399.481 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from canada reports an event as follows: it was reported that on january 15, 2019, a periosteal elevator round edge-curved blade and a small hexagonal screwdriver were discovered to have cracked handles and stained pouches.This was discovered during sterilization.There was no patient involvement.This report is for a periosteal elevator 3mm curved blade - round edge.This is report 1 of 2 for (b)(4).